# SDR AU510002091

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A
- Propeller: Rotol R3894123F25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6053T87G01
- Part serial: 367101DKU
- Condition: Making Metal
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE OIL SYSTEM CHIP DETECTOR CONTAMINATED WITH METAL FUZZ.  ANALYSIS FOUND THE METAL TO BE BEARING MATERIAL.
